网站大量收购独家精品文档,联系QQ:2885784924

stochastic finite-time control of discrete-time systems with packet loss离散时间系统的随机限定时间控制包丢失.pdf

stochastic finite-time control of discrete-time systems with packet loss离散时间系统的随机限定时间控制包丢失.pdf

  1. 1、本文档共16页,可阅读全部内容。
  2. 2、原创力文档(book118)网站文档一经付费(服务费),不意味着购买了该文档的版权,仅供个人/单位学习、研究之用,不得用于商业用途,未经授权,严禁复制、发行、汇编、翻译或者网络传播等,侵权必究。
  3. 3、本站所有内容均由合作方或网友上传,本站不对文档的完整性、权威性及其观点立场正确性做任何保证或承诺!文档内容仅供研究参考,付费前请自行鉴别。如您付费,意味着您自己接受本站规则且自行承担风险,本站不退款、不进行额外附加服务;查看《如何避免下载的几个坑》。如果您已付费下载过本站文档,您可以点击 这里二次下载
  4. 4、如文档侵犯商业秘密、侵犯著作权、侵犯人身权等,请点击“版权申诉”(推荐),也可以打举报电话:400-050-0827(电话支持时间:9:00-18:30)。
查看更多
stochastic finite-time control of discrete-time systems with packet loss离散时间系统的随机限定时间控制包丢失

Hindawi Publishing Corporation Mathematical Problems in Engineering Volume 2012, Article ID 897481, 15 pages doi:10.1155/2012/897481 Research Article Stochastic H∞ Finite-Time Control of Discrete-Time Systems with Packet Loss Yingqi Zhang,1 Wei Cheng,1 Xiaowu Mu,2 and Caixia Liu1 1 College of Science, Henan University of Technology, Zhengzhou 450001, China 2 Department of Mathematics, Zhengzhou University, Zhengzhou 450001, China Correspondence should be addressed to Yingqi Zhang, zyq2018@126.com Received 26 August 2011; Revised 13 December 2011; Accepted 18 December 2011 Academic Editor: Zhan Shu Copyright q 2012 Yingqi Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. This paper investigates the stochastic finite-time stabilization and H∞ control problem for one family of linear discrete-time systems over networks with packet loss, parametric uncertainties, and time-varying norm-bounded disturbance. Firstly, the dynamic model description studied is given, which, if the packet dropout is assumed to be a discrete-time homogenous Markov process, the class of discrete-time linear systems with packet loss can be regarded as Markovian jump systems. Based on Lyapunov function approach, sufficient conditions are established for the resulting closed-loop discrete-time system with Markovian jumps to be stochastic H∞ finite-time boundedness and then state feedback controllers are designed to guarantee stochastic H∞ finite- time stabilization of the class of stochastic systems. The stochastic H∞ finite-time boundedness criteria can be t

您可能关注的文档

文档评论(0)

xyz118 + 关注
实名认证
内容提供者

该用户很懒,什么也没介绍

1亿VIP精品文档

相关文档